BibTeX record journals/tcs/HardieW08

download as .bib file

@article{DBLP:journals/tcs/HardieW08,
  author    = {Keith A. Hardie and
               Peter J. Witbooi},
  title     = {Finite relational structure models of topological spaces and maps},
  journal   = {Theor. Comput. Sci.},
  volume    = {405},
  number    = {1-2},
  pages     = {24--34},
  year      = {2008},
  url       = {http://dx.doi.org/10.1016/j.tcs.2008.06.021},
  doi       = {10.1016/j.tcs.2008.06.021},
  timestamp = {Tue, 12 Apr 2011 15:08:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/HardieW08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}